# SDR UPS04241985

- Difficulty date: February 9, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 56,172 hours, 44,234 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SUSPECTED CRACK FOUND ON BS 940 FITTING LEFT ON FWD UPPER FLANGE.  FITTING REPLACED IAW EO B727-5310-4501 AND DRW 65C15732.
